# SDR C2XAO1BT019

- Difficulty date: February 13, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 892480
- Condition: Missing
- Location: Fire Extinguish
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4142 - DURING RON CHECK, MAINTENANCE FOUND WATER BOTTLE FIRE EXTINGUISHER MISSING DATA PLAT ON BOTTLE.  REMOVED AND REPLACED BOTTLE WITH SERVICEABLE UNIT.  (M)
